# SDR SIMA200714008

- Difficulty date: May 18, 2007
- Submitted: May 20, 2007
- Operation: Air carrier
- Aircraft: N707EB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145195
- Aircraft time: 16,680 hours, 14,950 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW NOTICED BURNING ODOR ON IN THE FLIGHT DECK AFTER LANDING, FLIGHT ATTENDANT NOTICE ODOR IN FRONT PORTION OF CABIN.  PERFORMED ENGINE RUNS WITH PACKS ON WITH NO DEFECTS.  INSPECTED ELECTRICAL SYSTEMS AND COMPONENTS FINDING NO DEFECTS.  RETURNED AIRCRAFT TO SERVICE.
